# SDR 95ZZZX2098

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chromalloy Gas Turbine LLC, repair station TUVR731K
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nut Plate
- Part number: 50H067
- Condition: Mismanufactured
- Location: Stg 9-10 Stator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURCHASED NUT PLATE ASSY HAS OVERALL LENGTH WHICH IS APROXIMATELY ONE INCH LONGER THAN A PN 50H067.  IN ADDITION, NUT PATTERN IS INCORRECT FOR PN 4000 9/10 STAGE COMPRESSOR STATOR.
